Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Champion - L. De Pascale

On the power law asymptotics for a model of dielectric breakdown.

created on 10 Dec 2002
modified by depascal on 07 Jul 2005

[BibTeX]

Published Paper

Inserted: 10 dec 2002
Last Updated: 7 jul 2005

Journal: Homogenization, 2001 (Naples), GAKUTO Internat. Ser. Math. Sci. Appl., 18, Gakk\=otosho, Tokyo
Pages: 231-235
Year: 2003

Credits | Cookie policy | HTML 5 | CSS 2.1